MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAMIC XT STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION DYNAMIC XT STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86706
Medical Device Problem Codes Contamination (1120); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
The dynamic xt electrode catheter was selected for use during the procedure.It was reported that when the outer package of the device was removed, they found the plastic protective sleeve outside the catheter was fractured.The device was contaminated and could not be used due to damage to the protective sleeve.Catheter was replaced with a new one from the same model.Procedure was completed successfully without patient complications.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
An image was reviewed by a boston scientific quality engineer.The image shows evidence that the device packaging was damaged, consequently, confirming the reported complaint since failure might have been caused due to a bad manipulation or wrong handling during the transport of the unit.
 
Event or Problem Description
 
Event or Problem Description
The dynamic xt electrode catheter was selected for use during the procedure.It was reported that when the outer package of the device was removed, they found the plastic protective sleeve outside the catheter was fractured.The device was contaminated and could not be used due to damage to the protective sleeve.Catheter was replaced with a new one from the same model.Procedure was completed successfully without patient complications.The device was returned for analysis.
 
Additional Manufacturer Narrative
The dynamic xt electrode catheter was evaluated by boston scientific.Upon receipt at the laboratory analysis, analysis of returned product revealed that the device has few kinks in the shaft, located 18cm from the tip and 27cm from the tip.Also, an image shows evidence that the device packaging was damaged, consequently, confirming the reported complaint since failure might have been caused due to a bad manipulation or wrong handling during the transport of the unit.

Brand Name
DYNAMIC XT STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
angela hinkley
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20488681
Report Number2124215-2024-65082
Device Sequence Number3554005
Product Code DRF
UDI-Device Identifier08714729877622
UDI-Public08714729877622
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K921872
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Model Number86706
Device Catalogue Number86706
Device Lot Number0031775103
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Supplement Date Received by Manufacturer11/04/2024
12/16/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date11/26/2024
01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown